# SDR ASAA2016062117115

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 14,446 hours, 4,614 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAP FLAG ON F/O ND.  ACFT GROUNDED.  COMPLIED WITH FIM 34-61, TASK 836, MAP FLAG DISAPPEARED, OK FOR SERVICE.
